# SDR DALA2025021901241

- Difficulty date: February 17, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N861NW
- Make and model: Airbus A330-223
- Aircraft serial: 0796
- Aircraft time: 75,134 hours, 9,559 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3361 CHAFFING DAMAGE WAS FOUND ON THE FUSELAGE SKIN PANEL BETWEEN FR 54 AND FR 55, COMMON TO THE WING TO BODY FAIRING PANEL 198GB. CORRECTIVE ACTION: COMPLIED WITH ERA 623760-33. (0816372)
